Your blood pressure is very high and could contibute to your symptoms. Go to the GP fast - the long term effects of high blood pressure are serious, as it puts a strain on all your iternal organs. It can cause heart attacks, strokes, embolisms, liver damage, kidney damage and blindness.
Diet and excercise are the key.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Taking genetic Cardizem. BP in the last two week is high, 135-150/75. Constant headaches. Dr said to double meds...have an appointment next week. Still running high. Took one this am..around 135 just now 150. Just took another one. Can it stop working?
Hi i have a really bad headache since around 11 pm last night and have been feeling nauses and when i took my blood pressure at around 3:30 am it was 179/105? Wondering if the headache and nausea is cause by the high blood pressure and if it needs immediate attention?
My boss is 1401/97. It has been as high as 172/135 today. Have dr appt in 4 days. Could this b causing the horrible headache Should I go to the er before dr appt. I called n they said to rest unless I feel dizzy I should b ok. I’m a little worried. I am 58 yo white female w COPD n irregular heart rhythm unknown cause. No bp medication
I am 73 years oldman suffering from hypertension since last 20 years. since last three years I am taking single dose of olmezest Beta-25mg in morning and single dose of Olsar-20mg in evening. however I am experiencing acute weakness and indigestion, kindly give suitable guidance
hiya i am 33 weeks pregnant and i just messured my BP it is 156 over 101... i have been in hospital onmonday because my BP was up...they took blood and urine but both came back fine... imreally worried nowbecause the BP is still high.... any advise i should do now? thanks tasha
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...